May  2020, 19(5): 2819-2838. doi: 10.3934/cpaa.2020123

Ground state solution and multiple solutions to elliptic equations with exponential growth and singular term

1. 

School of Mathematical Sciences, Nankai University, Tianjin, 300071, China

2. 

School of Mathematics and Information Science, Guangzhou University, Guangzhou, 510006, P. R. China

* Corresponding author

Received  June 2019 Revised  November 2019 Published  March 2020

Fund Project: This work was supported by NNSF of China (11471170, 11790271), Innovation and development project of Guangzhou University, Nankai Zhide Foundation, Tianjin postgraduate researth and innovation project(2019YJSB041)

In this paper, we consider the following elliptic problem
$ -\texttt{div}(|\nabla u|^{N-2}\nabla u)+V(x)|u|^{N-2}u = \frac{f(x, u)}{|x|^{\eta}}\; \; \operatorname{in}\; \; \mathbb{R}^{N} $
and its perturbation problem, where
$ N\geq 2 $
,
$ 0<\eta<N $
,
$ V(x) \geq V_{0 }> 0 $
and
$ f(x, t) $
has a critical exponential growth behavior. By using the variational technique and the indirection method, the existence of a positive ground state solution is proved. For the perturbation problem, the existence of two distinct nontrivial weak solutions is proved.
Citation: Yanjun Liu, Chungen Liu. Ground state solution and multiple solutions to elliptic equations with exponential growth and singular term. Communications on Pure & Applied Analysis, 2020, 19 (5) : 2819-2838. doi: 10.3934/cpaa.2020123
References:
[1]

A. Adimurthi and Y. Yang, An interpolation of Hardy inequality and Trudinger-Moser inequality in $\mathbb{R}^{N}$ and its applications, Int. Math. Res. Notices, 13 (2010), 2394-2426.  doi: 10.1093/imrn/rnp194.  Google Scholar

[2]

C. O. Alves and G. M. Figueiredo, On multiplicity and concentration of positive solutions for a class of quasilinear problems with critical exponential growth in $\mathbb{R}^{N}$, J. Differ. Equ., 246 (2009), 1288-1311.  doi: 10.1016/j.jde.2008.08.004.  Google Scholar

[3]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I. Existence of ground state, Arch. Ration. Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.  Google Scholar

[4]

D. M. Cao, Nontrivial solution of semilinear elliptic equations with critical exponent in $\mathbb{R}^{2}$, Commun. Partial Differ. Equ., 17 (1992), 407-435.  doi: 10.1080/03605309208820848.  Google Scholar

[5]

G. Cerami, An existence criterion for the critical points on unbounded manifolds, Istit. Lombardo Accad. Sci. Lett. Rend. A, 112 (1978), 332-336.   Google Scholar

[6]

G. Cerami, On the existence of eigenvalues for a nonlinear boundary value problem, Ann. Mat. Pura Appl., 124 (1980), 161-179.  doi: 10.1007/BF01795391.  Google Scholar

[7]

D. G. de FigueiredoO. H. Miyagaki and B. Ruf, Elliptic equations in $\mathbb{R}^2$ with nonlinearities in the critical growth range, Calc. Var. Partial Differ. Equ., 3 (1995), 139-153.  doi: 10.1007/BF01205003.  Google Scholar

[8]

M. de Souza and J. M. do Ó, On singular Trudinger-Moser type inequalities for unbounded domains and their best exponents, Potential Anal., 38 (2013), 1091-1101.  doi: 10.1007/s11118-012-9308-7.  Google Scholar

[9]

J. M. do Ó, N-Laplacian equations in $\mathbb{R}^{N}$ with critical growth, Abstr. Appl. Anal., 2 (1997), 301-315.  doi: 10.1155/S1085337597000419.  Google Scholar

[10]

J. M. do ÓE. de Medeiros and U. Severo, On a quasilinear nonhomogeneous elliptic equation with critical growth in $\mathbb{R}^{N}$, J. Differ. Equ., 246 (2009), 1363-1386.  doi: 10.1016/j.jde.2008.11.020.  Google Scholar

[11]

J. M. do ÓM. de SouzaE. de Medeiros and U. Severo, An improvement for the Trudinger-Moser inequality and applications, J. Differ. Equ., 256 (2014), 1317-1349.  doi: 10.1016/j.jde.2013.10.016.  Google Scholar

[12]

N. Lam and G. Lu, N-Laplacian equations in $\mathbb{R}^{N}$ with subcritical and critical growth without the Ambrosetti-Rabinowitz condition, Adv. Nonlinear Stud., 13 (2013), 289-308.  doi: 10.1515/ans-2013-0203.  Google Scholar

[13]

N. Lam and G. Lu, Existence and multiplicity of solutions to equations of $n$-Laplacian type with critical exponential growth in $\mathbb{R}^{N}$, J. Funct. Anal., 262 (2012), 1132-1165.  doi: 10.1016/j.jfa.2011.10.012.  Google Scholar

[14]

N. Lam and G. Lu, Elliptic equations and systems with subscritical and critical exponential growth without the Ambrosetti-Rabinowitz condition, J. Geom. Anal., 24 (2014), 118-143.  doi: 10.1007/s12220-012-9330-4.  Google Scholar

[15]

P. L. Lions, The concentration-compactness principle in the calculus of variations. The limit case I, Rev. Mat. Iberoam, 1 (1985), 145-201.  doi: 10.4171/RMI/6.  Google Scholar

[16]

R. Panda, Nontrivial solution of a quasilinear elliptic equation with critical growth in $\mathbb{R}^{N}$, Proc. Indian Acad. Sci. Math. Sci., 105 (1995), 425-444.  doi: 10.1007/BF02836879.  Google Scholar

[17]

Y. Yang, Adams type inequalities and related elliptic partial differential equations in dimension four, J. Differ. Equ., 252 (2012), 2266-2295.  doi: 10.1016/j.jde.2011.08.027.  Google Scholar

[18]

Y. Yang, Existence of positive solutions to quasilinear elliptic equations with exponential growth in the whole Euclidean space, J. Funct. Anal., 262 (2012), 1679-1704.  doi: 10.1016/j.jfa.2011.11.018.  Google Scholar

[19]

J. M. do ÓM. de SouzaE. de Medeiros and U. Severo, Critical points for a functional involving critical growth of Trudinger-Moser type, Potential Anal., 42 (2015), 229-246.  doi: 10.1007/s11118-014-9431-8.  Google Scholar

[20]

C. Zhang and L. Chen, Concentration-compactness principle of singular Trudinger-Moser inequalities in $\mathbb{R}^{N}$ and $n$-Laplace equations, Adv. Nonlinear Stud., 18 (2018), 567-585.  doi: 10.1515/ans-2017-6041.  Google Scholar

show all references

References:
[1]

A. Adimurthi and Y. Yang, An interpolation of Hardy inequality and Trudinger-Moser inequality in $\mathbb{R}^{N}$ and its applications, Int. Math. Res. Notices, 13 (2010), 2394-2426.  doi: 10.1093/imrn/rnp194.  Google Scholar

[2]

C. O. Alves and G. M. Figueiredo, On multiplicity and concentration of positive solutions for a class of quasilinear problems with critical exponential growth in $\mathbb{R}^{N}$, J. Differ. Equ., 246 (2009), 1288-1311.  doi: 10.1016/j.jde.2008.08.004.  Google Scholar

[3]

H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I. Existence of ground state, Arch. Ration. Mech. Anal., 82 (1983), 313-345.  doi: 10.1007/BF00250555.  Google Scholar

[4]

D. M. Cao, Nontrivial solution of semilinear elliptic equations with critical exponent in $\mathbb{R}^{2}$, Commun. Partial Differ. Equ., 17 (1992), 407-435.  doi: 10.1080/03605309208820848.  Google Scholar

[5]

G. Cerami, An existence criterion for the critical points on unbounded manifolds, Istit. Lombardo Accad. Sci. Lett. Rend. A, 112 (1978), 332-336.   Google Scholar

[6]

G. Cerami, On the existence of eigenvalues for a nonlinear boundary value problem, Ann. Mat. Pura Appl., 124 (1980), 161-179.  doi: 10.1007/BF01795391.  Google Scholar

[7]

D. G. de FigueiredoO. H. Miyagaki and B. Ruf, Elliptic equations in $\mathbb{R}^2$ with nonlinearities in the critical growth range, Calc. Var. Partial Differ. Equ., 3 (1995), 139-153.  doi: 10.1007/BF01205003.  Google Scholar

[8]

M. de Souza and J. M. do Ó, On singular Trudinger-Moser type inequalities for unbounded domains and their best exponents, Potential Anal., 38 (2013), 1091-1101.  doi: 10.1007/s11118-012-9308-7.  Google Scholar

[9]

J. M. do Ó, N-Laplacian equations in $\mathbb{R}^{N}$ with critical growth, Abstr. Appl. Anal., 2 (1997), 301-315.  doi: 10.1155/S1085337597000419.  Google Scholar

[10]

J. M. do ÓE. de Medeiros and U. Severo, On a quasilinear nonhomogeneous elliptic equation with critical growth in $\mathbb{R}^{N}$, J. Differ. Equ., 246 (2009), 1363-1386.  doi: 10.1016/j.jde.2008.11.020.  Google Scholar

[11]

J. M. do ÓM. de SouzaE. de Medeiros and U. Severo, An improvement for the Trudinger-Moser inequality and applications, J. Differ. Equ., 256 (2014), 1317-1349.  doi: 10.1016/j.jde.2013.10.016.  Google Scholar

[12]

N. Lam and G. Lu, N-Laplacian equations in $\mathbb{R}^{N}$ with subcritical and critical growth without the Ambrosetti-Rabinowitz condition, Adv. Nonlinear Stud., 13 (2013), 289-308.  doi: 10.1515/ans-2013-0203.  Google Scholar

[13]

N. Lam and G. Lu, Existence and multiplicity of solutions to equations of $n$-Laplacian type with critical exponential growth in $\mathbb{R}^{N}$, J. Funct. Anal., 262 (2012), 1132-1165.  doi: 10.1016/j.jfa.2011.10.012.  Google Scholar

[14]

N. Lam and G. Lu, Elliptic equations and systems with subscritical and critical exponential growth without the Ambrosetti-Rabinowitz condition, J. Geom. Anal., 24 (2014), 118-143.  doi: 10.1007/s12220-012-9330-4.  Google Scholar

[15]

P. L. Lions, The concentration-compactness principle in the calculus of variations. The limit case I, Rev. Mat. Iberoam, 1 (1985), 145-201.  doi: 10.4171/RMI/6.  Google Scholar

[16]

R. Panda, Nontrivial solution of a quasilinear elliptic equation with critical growth in $\mathbb{R}^{N}$, Proc. Indian Acad. Sci. Math. Sci., 105 (1995), 425-444.  doi: 10.1007/BF02836879.  Google Scholar

[17]

Y. Yang, Adams type inequalities and related elliptic partial differential equations in dimension four, J. Differ. Equ., 252 (2012), 2266-2295.  doi: 10.1016/j.jde.2011.08.027.  Google Scholar

[18]

Y. Yang, Existence of positive solutions to quasilinear elliptic equations with exponential growth in the whole Euclidean space, J. Funct. Anal., 262 (2012), 1679-1704.  doi: 10.1016/j.jfa.2011.11.018.  Google Scholar

[19]

J. M. do ÓM. de SouzaE. de Medeiros and U. Severo, Critical points for a functional involving critical growth of Trudinger-Moser type, Potential Anal., 42 (2015), 229-246.  doi: 10.1007/s11118-014-9431-8.  Google Scholar

[20]

C. Zhang and L. Chen, Concentration-compactness principle of singular Trudinger-Moser inequalities in $\mathbb{R}^{N}$ and $n$-Laplace equations, Adv. Nonlinear Stud., 18 (2018), 567-585.  doi: 10.1515/ans-2017-6041.  Google Scholar

[1]

Shiqiu Fu, Kanishka Perera. On a class of semipositone problems with singular Trudinger-Moser nonlinearities. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020452

[2]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[3]

Jianhua Huang, Yanbin Tang, Ming Wang. Singular support of the global attractor for a damped BBM equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020345

[4]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[5]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[6]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

[7]

Anna Canale, Francesco Pappalardo, Ciro Tarantino. Weighted multipolar Hardy inequalities and evolution problems with Kolmogorov operators perturbed by singular potentials. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020274

[8]

Susmita Sadhu. Complex oscillatory patterns near singular Hopf bifurcation in a two-timescale ecosystem. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020342

[9]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[10]

Hui Lv, Xing'an Wang. Dissipative control for uncertain singular markovian jump systems via hybrid impulsive control. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 127-142. doi: 10.3934/naco.2020020

[11]

Xuefeng Zhang, Yingbo Zhang. Fault-tolerant control against actuator failures for uncertain singular fractional order systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 1-12. doi: 10.3934/naco.2020011

[12]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[13]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[14]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020318

[15]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[16]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[17]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[18]

Laurence Cherfils, Stefania Gatti, Alain Miranville, Rémy Guillevin. Analysis of a model for tumor growth and lactate exchanges in a glioma. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020457

[19]

Soniya Singh, Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of second order impulsive systems with state-dependent delay in Banach spaces. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020103

[20]

Ebraheem O. Alzahrani, Muhammad Altaf Khan. Androgen driven evolutionary population dynamics in prostate cancer growth. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020426

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (173)
  • HTML views (92)
  • Cited by (0)

Other articles
by authors

[Back to Top]